# SDR SWAA2025061673481

- Difficulty date: May 21, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT 2025-340143<[01] REPLACED GUSSET AND FASTENERS LOCATED BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A7902; SHEET: 209; REV: -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED GUSSET AND FASTENERS LOCATED BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A7902; SHEET: 209; REV: -. SEE INDIVIDUAL SIGN OFF BELOW
